Years ago I was taking Enbrel for RA primarily in my hands and it was working. Then I developed Afib and congestive heart failure. I had to have heart ablation and they wouldn’t put me back on Enbrel suspecting it was a causative factor in my heart problems. I am a health nut and have taken the best of antiinflamatory supplements but only prednisone 5mg twice daily works. If I don’t take it regularly I get a bad attack (terrible shakes, chills, severe pain in hands, neck, upper arm – I can’t function. I have followed your blogs for some time and would like to get some treatment and eventually get off prednisone. Isn’t there anything you can do to help me? Eileen Miller healthsense-gnld@
No, studies have shown that consumption of creatine monohydrate does not cause any serious adverse side effects. However, some people may experience slight stomach and digestive discomfort like gas or bloating or possibly diarrhea for a few weeks when first starting the use of creatine. The digestive and stomach problems may be eradicated by lowering the amount of intake of creatine monohydrate. Since creatine supplementation causes the muscles to retain water, some people may experience a slight weight gain of as many as five pounds in the first few weeks, and may also become dehydrated.